# SDR JJBA20240603064

- Difficulty date: May 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, ABOVE FLOOR, RH SUPPORT PLATE AT FR61 FOUND CORRODED AT FLOOR LEVEL. AT RF1, ABOVE FLOOR AT RH FR61, SUPPORT PLATE BLENDED AND FOUND OUT OF LIMIT AND REMOVED FOR REPLACEMENT. AT RF1, ABOVE FLOOR AT RH FR61, SUPPORT PLATE REPLACED.
